Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

6 Issues per year


SCImago Journal Rank (SJR) 2014: 0.278
Source Normalized Impact per Paper (SNIP) 2014: 0.750
Impact per Publication (IPP) 2014: 0.348

Mathematical Citation Quotient (MCQ) 2014: 0.25

VolumeIssuePage

Issues

Volume 23, Issue 3 (Sep 2015)

Frontmatter

Page i

Published Online: 09/01/2015

New inequalities of Gronwall type for the stochastic differential equations

Boudref, Mohamed-Ahmed / Berboucha, Ahmed

Page 151

Published Online: 08/07/2015

Probability measures on fractal curves (probability distributions on the Vicsek fractal)

Pratsiovytyi, Mykola V. / Kovalenko, Valeriy M.

Page 161

Published Online: 08/13/2015

The restricted isometry property for random matrices with ϕ-subgaussian entries

Kozachenko, Yuriy / Troshki, Viktor

Page 169

Published Online: 08/13/2015

Anticipated BDSDEs driven by Lévy process with non-Lipschitz coefficients

Aidara, Sadibou / Sow, Ahmadou Bamba

Page 195

Published Online: 08/25/2015

Comments (0)

Please log in or register to comment.